# SDR 20010410AP012

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,007 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 051421515
- Condition: Bent
- Location: Copilots Seat
- Part time: 1,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 MAINTENANCE INSPECTION, CO-PILOTS SEAT BACK WAS RECLINED APPROXIMATELY 4 INCHES FROM FULL UPRIGHT POSITION.  FOUND SEAT BACK FRAME P/N 0514215-15 WAS BENT AT THE TOP OF THE RIGHT ATTACH FORGING.
